# SDR GLBA97110

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tubing
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL ON CLIMB-OUT.  PILOT DID AIR TURN BACK.  REPAIRED EVA TUBING AND LINE TO INSTRUMENT AIR VALVE.  (X)
